On the moduli of surfaces admitting genus 2 fibrations

2002-12-01
Onsiper, H
Tekinel, C
We investigate the structure of the components of the moduli space Of Surfaces of general type, which parametrize surfaces admitting nonsmooth genus 2 fibrations of nonalbanese type, over curves of genus g(b) greater than or equal to 2.

Citation Formats
H. Onsiper and C. Tekinel, “On the moduli of surfaces admitting genus 2 fibrations,” ARCHIV DER MATHEMATIK, vol. 79, no. 6, pp. 529–533, 2002, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65212.